MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC THE WEB EXTRACTION BASKET; FFL, DISLODGER, STONE, BASKET, URETHRAL, METAL

WILSON-COOK MEDICAL INC THE WEB EXTRACTION BASKET; FFL, DISLODGER, STONE, BASKET, URETHRAL, METAL
Model Number G22777
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Mechanical lithotripsy applies a high force to the basket wires and the stone.If the stone requires a force to fracture that exceeds the tensile strength of the basket wires, breakage will occur.Prior to distribution, all web extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.The likelihood of occurrence is considered rare.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
 
Event or Problem Description
During stone extraction, the physician used a cook the web extraction basket.It was reported that the basket wire broke during lithotripsy.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
THE WEB EXTRACTION BASKET
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETHRAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key20171443
Report Number1037905-2024-00521
Device Sequence Number8069750
Product Code FFL
UDI-Device Identifier00827002227774
UDI-Public(01)00827002227774(17)270606(10)W4843301
Combination Product (Y/N)N
PMA/510(K) Number
K902170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG22777
Device Catalogue NumberWEB-2.5X5
Device Lot NumberW4843301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENTAX SCOPE, UNKNOWN MODEL; SOEHENDRA LITHOTRIPSY HANDLE; TTCL-10 LITHOTRIPSY CABLE
Patient SexUnknown